# SDR 06FDEA04201

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD TAILCONE FRAME ALIGNMENT PIN HOLE (CTR POS) ELONGATED.  DAMAGED FRAME AT L/H FWD TAILCONE REMOVED AS PER SRM 51-31-01 VOL.II. HOLES ON   NEW FRAME   PICKED-UP AS PER SRM 51-31-01 VOL.II AND DWG AKC 7520. NEW FRAME AT L/H FWD TAILCONE   INSTALLED AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
